논문KCI 등재
CONGRUENCES MODULO LARGE POWERS OF 3 FOR 3ℓ-REGULAR CUBIC BIPARTITION
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let b3ℓ (n) denote the number of 3ℓ- regular cubic bipartition of n, where ℓ=1 and 2. In this paper, we establish some congruences modulo large powers 3 for b3ℓ (n). For example, for each α ≥ 0 and n ≥ 0, b3(32α+2n+32α+3+1/4)≡0 (mod 32α+2).
Abstract
Let b3ℓ (n) denote the number of 3ℓ- regular cubic bipartition of n, where ℓ=1 and 2. In this paper, we establish some congruences modulo large powers 3 for b3ℓ (n). For example, for each α ≥ 0 and n ≥ 0, b3(32α+2n+32α+3+1/4)≡0 (mod 32α+2).
참고문헌 (11)
- H. C. Chan, "Ramanujan’s cubic continued fraction and a generalization of his “most beautiful identity”", Int. J. Number Theory, 6, pp.673~680 (2010)
- H. C. Chan, "Ramanujan’s cubic continued fraction and Ramanujan type congruences for a certain partition function", Int. J. Number Theory, 6(4), pp.819~834 (2010)
- H. C. Chan, "Distribution of a certain partition function modulo powers of primes", Acta Math. Sin, 27, pp.625~634 (2011)
- H. H. Chan, "New analogues of Ramanujan’s partition identities", J. Number Theory, 130, pp.1898~1913 (2010)
- D. S. Gireesh, "General family of congruences modulo large powers of 3 for cubic partition pairs", New Zealand J. Math, 47, pp.43~56 (2017)
- M. D. Hirschhorn, "The Power of q, Developments in Mathematics, vol. 49" (2017), Springer
- M. D. Hirschhorn, "Cubic partitions modulo powers of 5", Ramanujan J[DOI]
- M. D. Hirschhorn, "A conjecture of B. Lin on cubic partition pairs", Ramanujan J, 45, pp.781~795 (2018)
- B. L. S. Lin, "Congruences modulo 27 for cubic partition pairs", J. Number Theory, 171, pp.31~42 (2017)
- M. S. Mahadeva Naika, "Congruences for `-regular cubic partition pairs", Rend. Circ. Mat. Palermo, II. Ser, 67, pp.465~476 (2018)
- H. Zhao, "Ramanujan type congruences for a partition function", Electron. J. Combin, 18 (2011)
관련 논문AI추천
ON PARTITION CONGRUENCES FOR OVERCUBIC PARTITION PAIRS김병찬대한수학회 · 대한수학회논문집2012 · 제27권 제3호Congruences modulo 7 and 11 for (s,t)-regular bipartitionsRanganatha D.장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2018 · 제21권 제2호On $3^k$-regular cubic partitionsHirakjyoti Das, Nayandeep Deka Baruah대한수학회 · 대한수학회지2022 · 제59권 제4호On (3,4)-regular bipartitions with designated summandsHARISHKUMAR T., M. S. MAHADEVA NAIKA, Y. VEERANNA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제4호Cubic partition pairs weighted by the parity of the crank김병찬강원경기수학회 · 한국수학논문집2015 · 제23권 제4호ON (2,5)-REGULAR BIPARTITIONS WITH ODD PARTS DISTINCTM. Prasad장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2020 · 제23권 제3호
이 간행물의 다른 논문 (13건)
LOCALLY BOUNDED NOT A PRIORI CONTINUOUS HOMOMORPHISMS OF NONCOMPACT SEMISIMPLE LIE GROUPS INTO CONNECTED AMENABLE LIE GROUPS ARE IDENTITY HOMOMORPHISMSA. I. SHTERNpp. 293-296THE GROWTH RATE OF RANDOM BALANCING SEQUENCEA. Patra, G. K. Panda, T KOMATSUpp. 297-304ON SOME P-Q MIXED MODULAR EQUATIONS OF DEGREE 5M. S. MAHADEVA NAIKA, S. Chandankumar, M. Harishpp. 305-319New Modular Relations for the Ratio’s of Ramanujan Function χ(−q) of degree 9P. S. Guruprasad, B. N. DHARMENDRApp. 321-329Special Case on Rogers-Ramanujan Type Continued Fraction IdentityB. N. DHARMENDRApp. 331-340
